# SDR DALA2021091005331

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 33 S43-44l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION SHEAR TIE LOCATED AT FR 33 BTW STR 43L TO STR 44 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR PER A320 SRM 51-42-11, AND 51-72-11. (1942674)
